# SDR ASOA05086

- Difficulty date: January 12, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- Aircraft time: 19,039 hours
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5337129320201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE SUPPORT PLATE BETWEEN FR 13 TO 18 AT FLOOR LEVEL ON THE LT SIDE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT PLATE BETWEEN FR 13 TO 18 AT FLOOR LEVEL ON THE LT SIDE IAW SRM. (K)
